Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  This cold urticaria is there f

Total Views: 1666

This cold urticaria is there for almost one and a half years and i am taking 5mg cetrizine once in two to three days. And now even for ordinary water i am allergic. Rashes and mild itching is there. Is there any way for desensitisation?

PAST HISTORY : was diagnosed cold urticaria.
had sinusitis and complete nose blockage during cold weather

1 Answers

Hi


You told me that you have urticaria since once year is just that your history or do you have some old history of allergy to,because allergy is one thing which will be a part of your immune system and this might come out later on but not so late and at least it can't be the first attack.
You can notice it by your self,watch your self closely what is the thing that you are allergic to(common things people are allergic are dust,some food article like some non veg dish,chlorine,some clothing usually non cotton clothes,there might be some medicines,many people are allergic to pets)so there be millions of things you might be allergic to, so that might be an expensive affair for you to get yourself tested.try noticing it by yourself what are you allergic to.
Once we know what you are allergic to then there are treatment options available for you.(till that time the only treatment options are to control allergy by giving drugs like antihistaminics like cetrizine and corticosteroids and mast cell stabilizer may be given)
Till that time following advices might be of some help
1)Try avoiding factors which i told you are the most common allergens
2)Don't be in a dehumidified envoirment
3)Wear cotton clothes
4)Do you get red eyes just after having a bath
5)Do you have any breathlessness
6)you can have cetrizine tablet one sos (as and when required),whenever your allergy is out of control
7)Use body moisturizers like venusia max to avoid any dryness
Try noticing it closely what are you allergic to

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
i use cetrizine or levo cetrizine for 10 years for asthma and allergic rashes and itching problem now i am having problem like slow heartbeat and discomfort from last two days please help
1 Answer
Sir i am suffering from knee sweeling in my rt knee for 6 month,two times i hv removed water(aspiration) from it bt never found relief.some time it decrease and some time increase.all tests x rays,crp,esr are normal not yet i found any relief.4 years ago same problem were in my lft knee and dr. Removed 2 pieces(tissue) from lft knee which were found normal(non specific),till one month after surgery i couldn't bent knee even a little bit,i took physiotherapy by wax and till 9 months i could bent it onle 80% after 1.5 or 2 year i could bent it properly 100 bt with pain,still there is pain when i bent it proper,and also swelling in rt knee.Dr.'s Of hospital in which i get surgery 4 yrs ago said that same surgery will pass in rt knee,bt i am afraid because still there is pain in my lft knee,if i pass again surgery in rt knee i will face same problem of pain in my rt knee,please advice me sir if there another way to get treated without surgery like med. Or i should get treated by surgery,i am just 23 yr old boy,still there is whole life for me to live please help me.
1 Answer
Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?
2 Answers
I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you
1 Answer
Top Related Topics
allergy
urticaria
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -